# SDR USAA2009061091448

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 28,964 hours, 12,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-12 CHECK - LAX - EMERGENCY EGRESS SYSTEM - GIRT BAR INSTALLED INCORRECTLY ON R2 DOOR SLIDE/RAFT ASSEMBLY.  MAINTENANCE REINSTALLED GIRT BAR ON R2 DOOR SLIDE/RAFT ASSEMBLY PER AIRBUS MAINTENANCE MANUAL 25-62-44-04.
